MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.111692

Медицинская библиотека · Cureus · 2026

Life-Threatening Secondary Adrenal Crisis Triggered by Pembrolizumab-Induced Hypophysitis: A Case Report.

Thu Aye Nyein, Babar Munir

Клинический случайСтатьяПеревод в очереди

Аннотация

The utilization of immunotherapy and targeted therapies in advanced malignancies is rapidly increasing due to advancing technologies. While highly effective, the unintended toxicities and immune-related adverse events (irAEs) associated with these treatments require vigilant monitoring. Autoimmune hypophysitis and subsequent pituitary dysfunction represent critical complications of immune checkpoint inhibitors (ICIs), particularly pembrolizumab. Hypopituitarism can manifest as panhypopituitarism leading to a life-threatening secondary adrenal crisis or as selective anterior pituitary hormone deficiencies, such as isolated adrenocorticotropic hormone (ACTH) or gonadotropin deficiency. We report the case of a 73-year-old man with recurrent melanoma who presented with pituitary dysfunction secondary to pembrolizumab therapy. This case highlights the necessity of investigating, screening, and promptly treating new constitutional symptoms in patients undergoing ICI therapy, as these endocrine complications can be fatal if left unrecognized.

Для цитирования: Thu Aye Nyein, Babar Munir. Life-Threatening Secondary Adrenal Crisis Triggered by Pembrolizumab-Induced Hypophysitis: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.111692.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.